# SDR CA991116018

- Difficulty date: November 13, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Actuator
- Part number: 854D10012
- Condition: Jammed
- Location: Te Flap
- Stage of operation: DE
- Nature of condition: F, J
- Precautionary procedure: O

## Discrepancy

(CAN) UPON SELECTION OF FLAPS TO 45 DEGREES ON APPROACH, FLAPS FAILED AT 23 DEGREES.   NR 4 RIGHT ACTUATOR WAS FOUND HARD JAMMED.  NEW ACTUATOR INSTALLED.
